# SDR REXA2017070400770

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 26,240 hours, 23,389 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C1AYOEE
- Part serial: 533805
- Condition: Damaged
- Location: Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN ON & OFF KNOB ON PORTABLE OXYGEN BOTTLE.  REPLACED THE PORTABLE OXYGEN BOTTLE IAW AMM 35-30-00.
